A correction: orthogonal representations and connectivity of graphs (vol 114, pg 439, 1989)

Citation
L. Lovasz et al., A correction: orthogonal representations and connectivity of graphs (vol 114, pg 439, 1989), LIN ALG APP, 313(1-3), 2000, pp. 101-105
Citations number
1
Language
INGLESE
art.tipo
Correction, Addition
Categorie Soggetti
Mathematics
Journal title
LINEAR ALGEBRA AND ITS APPLICATIONS
ISSN journal
0024-3795 → ACNP
Volume
313
Issue
1-3
Year of publication
2000
Pages
101 - 105
Database
ISI
SICI code
0024-3795(20000701)313:1-3<101:ACORAC>2.0.ZU;2-8
Abstract
This note corrects an error in the proof of the main result of the authors' paper "Orthogonal Representations and Connectivity of Graphs", which appea red in Linear Algebra and its Applications 114/115 (1989) 439-454. (C) 2000 Elsevier Science Inc. All rights reserved.